RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 714–726 (Mi izv2035)  

On a class of integral equations of convolution type and its applications

N. K. Karapetyants, S. G. Samko


Abstract: Operators of convolution type with variable coefficients are investigated in spaces of series $E$ commonly employed for such operators and supplemented by the spaces $M_0^{\sup}$, $M_0^{\mathrm{mes}}$, $M^{\sup}$, $M^{\mathrm{mes}}$ of bounded measurable functions. The properties of these new spaces are investigated. Conditions insuring that operators are of the Noether type are investigated and the index of operators with coefficients from these spaces are calculated. A theorem asserting the coincidence of zeros in these spaces is stated. The results are applied to investigate conditions for integral equations with homogeneous kernels to be of Noether type. For the last class the structure of zeros is clarified in the case of constant coefficients.

Full text: PDF file (1099 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 731–744

Bibliographic databases:

UDC: 517.9
MSC: 45E10
Received: 19.02.1970

Citation: N. K. Karapetyants, S. G. Samko, “On a class of integral equations of convolution type and its applications”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 714–726; Math. USSR-Izv., 5:3 (1971), 731–744

Citation in format AMSBIB
\Bibitem{KarSam71}
\by N.~K.~Karapetyants, S.~G.~Samko
\paper On a~class of integral equations of convolution type and its applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 714--726
\mathnet{http://mi.mathnet.ru/izv2035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285937}
\zmath{https://zbmath.org/?q=an:0213.38801}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 731--744
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001106}


Linking options:
  • http://mi.mathnet.ru/eng/izv2035
  • http://mi.mathnet.ru/eng/izv/v35/i3/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:292
    Full text:104
    References:48
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020